birth control removed
Hey everyone, so on June 1st I had my Naxplannon removed after I had it in for 3 years. I had no period the whole time I was in this birth control. I occasionally got like light spotting after I had sexual intercourse but that was about it and it only happened like 2 times out of the 3 years I had it. And I only saw the spotting after I had sex and wiped once and the. Never saw it again.
It’s been a couple weeks only since I got the naxplannon removed and my partner and I TTC. However, since removing it, I have been experiencing super sore/sensitive breast/nipples since it’s been removed. I kid you not it’s going on for 2 weeks already. I also been feeling extremely tired, no energy, pain during sexual intercourse, peeing every second, and nausea. I know it’s probably going to take some time for all my hormones to get back on track as each of our bodies are different. I never really had regular periods before I got in the birth control. With my daughter, who is now turning 8, it took me 4 years to get pregnant with her. Any ideas what I can do to help my horn ones get back on track? Any one else experience this after getting off naxplannon? I am taking prenatal and d3, calcium, and omega supplements to help with possible deficienciesthat I may have since I read that taking certain. Supplements will help when TTC. Any pointers? To point me in the right direction .